# SDR SWAA2022111561821

- Difficulty date: October 19, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING BAY BS 540 INBD CROSSOVER AIR DUCT SUPPORT BRACKET CRACKED.   REMOVED THE SUPPORT BRACKET IAW SRM 51-40-02-0G-0.   REPLACED THE LT A/C BAY BS 540 INBD CROSSOVER AIR DUCT SUPPORT BRACKET IAW SRM 51-40-02-0G-0.
